# SDR SWAA2017101016989

- Difficulty date: October 3, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 11A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE, OUTBOARD OF NR 3 FLAP TRACK ORSS 261 WAFFLE BOARD CRACKED.  R&R WIGGLE PLATE PER DWG AND SRM.
